Wow, I can’t tell you all how thankful I am to have found this site.  I am in my first month of going off the pill after being on it for 17 years... and it’s been terrible.  I am experiencing many of the same symptoms as most women on this site - major bloating, cramps, headaches, weight gain, mental fog, feeling like I could cry and aggressive mood swings.  I went off on my boyfriend the other night and can honestly say I didn’t recognize myself... my reaction caused a huge argument about something so insignificant.  This isn’t me! I am such an easy-going person and this is very frustrating.  I am hoping these symptoms improve with time... for those of you that experienced mood swings, how long until the intensity of your moods decreased?  Any advice on ways to handle these mood swings?  Thanks to all of you for sharing your experience... hate to hear there are so many experiencing this, but relieved to know I’m not the only one.